Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawals from Effexor.....

Posted by tacky1 on September 4, 2003, at 18:17:47

In reply to Re: Withdrawals from Effexor..... michelle29, posted by Angelina on August 31, 2003, at 18:21:27

> Does anyone know of ANYTHING that helps combat the WITHDRAWAL(not "discontinuation symptoms")? Any vitamins or supplements or ANYTHING to help this???

I went to my family doc and he first asked if I wanted to go back on the medication. I said, no thanks! Then he said that we could treat the symptoms. I received a prescription for Reglan, because it is supposedly less sedating that Phenergan. This is for the constant nausea. Although, the nausea did help me lose 7 pounds in about 2 wks. Anyway, he also said that these symptoms should start to go away after about two weeks off of the medication. Yippee! I hope he is right. It has almost been 1 week so far. I'll keep you all posted.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tacky1 thread:13781
URL: http://www.dr-bob.org/babble/20030902/msgs/257045.html